# SDR SWIA202162513

- Difficulty date: October 6, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DOOR POST LOCATED AT APPROXIMATELY FS280 LBL11 CORRODED ON LOWER SECTION (MARKED)    (C-CHECK RO 11/10/2021)   REMOVED DAMAGED SECTION - INSTALLED NEW PORTION OF THE DOOR POST AT APPROX FS280.00 LBL11.00 LOWER MEMBER. REF CRJ 700 SRM 53-11-10-201-006-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
